# SDR CA010403003

- Difficulty date: March 13, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Fuselage
- Component: 60135006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK A CRACK WAS FOUND IN THE ENGINE SUPPORT BEAM LOWER WEB BETWEEN FS 625.30 AND FS 640.00 NEAR LBL 36.20. THE CRACK WAS LOCATED IN THE CORNER OF ACCESS PANEL (P/N 601-35006-39) LANDING AND ENDED NEAR THE PANEL EDGE.
